# SDR GLBA2014091600438

- Difficulty date: September 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 37,376 hours, 45,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A 7/8 INCH LONGITUDINAL CRACK ON THE UPPER FUSELAGE AT APPROX FUSELAGE STATION 214.25 ON FUSELAGE SKIN 27 APPROX 2 INCHES RIGHT OF UPPER CTR LINE & APPROX 2 INCHES LEFT OF COMM 1 ANTENNA IN LINE WITH THE LE OF THE ANTENNA BASE.  UNABLE TO SEE CRACK FROM INSIDE THE FUSELAGE DUE TO ADJACENT ANTENNA DOUBLER & STIFFENER.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-033.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
